# SDR UIEA2024072000707

- Difficulty date: May 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 96,870 hours, 21,055 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Module
- Condition: Faulted
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER EICAS MESSAGE.  PERFORMED FIM 27-09 FT 803 & FIM 27-09 FT 808, FOUND PCA FAULTING ON SCM #3 MSG. R & R #4 SPOILER PCA IAW AMM 27-61-02. DURING OPS CHECK FOUND #4 PCA STUTTERING WHILE DEPLOYING, SUSPECT BFS PCA. R & R #4 SPOILER PCA IAW AMM 27-61-02, NO HELP, MSG REMAINS. DURING DEPLOYMENT OF SPOILERS, FOUND #4 & #9, SUSPECT BAD SCM. R & R #3 SCM IAW AMM 27-09-00, OPS OK, NO MSG NOTED. PERFORMED SPOILERS OPS TEST IAW AMM 27-61-00, OPS CHECK GOOD, NO EICAS MSG NOTED, NO SPOILER DISCREET LIGHT NOTED & NO MSG FOUND ON ALL SCM'S. A/C OK FOR SVC. VERIFIED PART PER IPC 27-01-01-01.
